Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Spotlight Series: HIV Stigma and Discrimination

Are Body Itch, Joint Pain, Numbness HIV Symptoms

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

... Table of Contents What Is Lipodystrophy? Body Shape Changes Metabolic Complications What Causes Lipodystrophy? Can Lipodystrophy Be Treated? Caring for Yourself What Is Lipodystrophy? Lipodystrophy means abnormal fat changes. It is used to describe a
Ask the Experts

Itching of the body.

I have been taking Atripla for about 3 years. Within the three years I have experience itching on the front of my legs. It has come and gone but recently I have been experiencing itching on my bottom. Is this normal and would I need to stop taking...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...for your post.If you have been tolerating your Atripla for three years, I'd think it would be quite unusual for you to develop itching as a new symptom at this point.Nevertheless, I would recommend speaking to your health care provider about your... Read more »

SEVERE NUMBNESS OF THE LEGS, ITCHING AND IRRITATING BLISTERS

I have been taking Triomune 30 since December 2008 to date. During the first 2 months I did not feel any side effects but from third month up to now I am experiencing severe numbness in my feet so much so that I am unable to wear full covered shows...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
what you are describing sounds alot like peripheral neuropathy which could be due to the stavudine (D4T). You are already on the reduced D4T dose form of triomune. If at all possible see if some form of either tenofovir, abacavir, or AZT is... Read more »

severe body itching

Around a month ago, I was out for some two weeks and just before I came back, I had severe outer ear itching. The next day morning, the rashes had appeared all over my hand and face, then the itching started. It has been a month and I went for a...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...Scabies can actually affect any part of the body, especially in the setting of HIV infection. The key here would be to try the treatment for scabies and see if it works, and Read more »

are the following symptoms: muscle pain, joint pain, throat pain, night sweats, lymph gland pain all together only connect to hiv?

are the following symptoms: muscle pain, joint pain, sore throat, night sweats, lymph gland pain, oral thrush all together only connect to hiv? There are no other diseases it could realte to really, right?
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Those symptoms are all related to HIV, and many other viruses including flu, mono and others.MH Read more »
Articles
AIDS InfoNet

Body Composition Tests

... What Are Body Composition Tests? Anthropometry Bioelectrical Impedance Analysis (BIA) Body Mass Index (BMI) Computerized Tomography Read more »
AIDS InfoNet

Body Shape Changes (Lipodystrophy)

...Lipo Be Treated? The Bottom Line What Is Lipodystrophy? Lipodystrophy, or "lipo" for short, is a collection of body shape changes in people taking antiretroviral medications (ARVs). "Lipo" refers to fat, and "dystrophy" means bad... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...your healthcare provider right away: shortness of breath ill feeling or flu-like symptoms fever muscle or joint aches red or inflamed eyes (conjunctivitis) blisters mouth sores swelling of your face ... Read more »
Connect With Others

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a Read more »

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
...Hi all. I had a few questions. When someone experiences early symptoms of HIV, do they all come at once? Or can they come seperately. I have had diarrhea for more than a month now, then I started having Read more »

ITCH

Posted by MACKD413, 6 Replies
...I have been taking sustiva/truvada for 2 months now. The past 2 weeks I been itching on my chest,shoulders, and upper back. Should i be worried, will this go away? Is there any thing I can take for this? Like Read more »

human body

Posted by Anonymous
...can you please send me a picture of the human body. thanks Read more »